feeling dizzy!

Does anyone else suffer from dizzyness on looking up and down or bending down?? This seems to be getting worse for me and is making me feel sick....also does anyone else suffer from pain deep inside the neck that radiates up into the bottom of the skull?? This I have always had-especially on the left hand side, but this too is gettting worse and I seem to have it constantly now-it makes it very hard to hold my head upright when it is at its worst- I am just so fed up today-should be at work but called in sick as I just did not feel able, I sit down for a bit then try to do something, just get started-but as everything involves looking up or down (even the washing up-looking down into the sink) I feel weak and sick again and have to sit down!!! Am so fed up and feel like I will never feel normal/be normal for a whole week again!!! FED UP!!

5 Replies

  • Hi Bam 1993. Unfortunately I suffer exactly the same thing. I have found a heat pad placed on the back of my neck can help along with ibuprofen and sleep (had an mri and discovered that I have a bulging disc in my neck) The sickness is awful and I have also found myself knocking into things because I am dizzy. I have also found that I am worse when my period is due and I can feel really ill and to weak to move of the sofa. If anyone else can give any advice then I'd be grateful too.

  • Have you been to GP? They can do scans to check out what is causing the pain. In respect of the dizziness, my dad had something similar, and it was a combination of vertigo and high blood pressure, both of which can be treated. Best place to discuss is with GP or Rheumatologist, they will be able to look into problems and hopefully find you some relief. Hope you are both feeling better soon x

  • Hi to both of you and thank you for the replies...I have high blood pressure already and am on medication for that, but I have an appointment with my Rhuemy at the beginning of May, and I intend to mention the dizziness and the pain in the neck then. I have just upped (2 weeks ago) my Methotrexate dose to 12.5mg per week and lowered my steroid to half of what I was on before, but can really feel that the steroid has been lowered, just soo knackered and weary!! But on the whole my pain is still better than it was before diagnosis. The pain in the neck seems to have come back since lowering the steroid and upping the Metho so I think they are connected. But the dizziness is really quite new much worse than I have had before. Oh well...joys of life as a luppie! I think I am just having a really DOWN day, but thanks again for replying. Juliexxx

  • Dizziness can sometimes be caused by low blood pressure. If the meds are lowering your blood pressure too much it COULD possibly be a contributor.

    I have found that blood pressure can sometimes vary. For me sometimes its high and sometimes low.Doctors seem to place you on a course of meds and imagine that its a straight line. I wonder if its actually different.

  • Thanks for your reply, I have thought that perhaps it could be low blood pressure.....I have been on tabs for hb pressure for about 2 and half years now (well before my lupus diagnosis) and all of my family have hb pressure- both parents and brother- BUT mine was always low, until it suddenly shot up a couple of years ago and I just thought it was a family trait-now am not so sure-maybe it was the Lupus and now that is being managed to a certain extent, it may have lowered again.....I have lots of ??'s for my Rhuemy when I see him next week!! Thanks again for taking the time to answer-Juliex

You may also like...